# SDR MASA200600971

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,707 hours, 5,773 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0312
- Condition: Failed
- Location: Spoilers
- Part time: 8,708 hours, 5,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7377 CLT - RT MULTI-FUNCTION SPOILER PCU FAIL.  MAINTENANCE REPLACED PCU.
